Communications in Mathematical Physics

, Volume 214, Issue 1, pp 191–200

Limiting Case of the Sobolev Inequality in BMO,¶with Application to the Euler Equations

  • Hideo Kozono
  • Yasushi Taniuchi

DOI: 10.1007/s002200000267

Cite this article as:
Kozono, H. & Taniuchi, Y. Commun. Math. Phys. (2000) 214: 191. doi:10.1007/s002200000267

Abstract:

We shall prove a logarithmic Sobolev inequality by means of the BMO-norm in the critical exponents. As an application, we shall establish a blow-up criterion of solutions to the Euler equations.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Hideo Kozono
    • 1
  • Yasushi Taniuchi
    • 1
  1. 1.Mathematical Institute, Tohoku University, Sendai 980-8578, Japan.¶E-mail: kozono@math.tohoku.ac.jp; taniuchi@math.tohoku.ac.jpJP

Personalised recommendations